| Model Number |
MMT-751LNAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump had motor error alarms.The customer stated that insulin pump had minor scratches on screen, also it alarmed for random no delivery.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test.No excessive no delivery alarm and no motor error alarm noted during test.Motor passed motor test.Device received with cracked battery tube threads, minor scratched lcd window and cracked reservoir tube lip.The p-cap locks into the reservoir compartment properly noted.(b)(4).